# SDR ASAA2019022728401

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 12,300 hours, 4,022 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WING ANTI ICE ECAM ON FINAL APPROACH GROUNDED - YES. PERFORMED TEST OF WING ANTI ICE PER AMM 30-11-00. TEST OK. A/C OK FOR SERVICE
